# SDR DALA2017082406380

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 68,958 hours, 50,808 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

WHILE DESCENDING INTO ATL PASSING THROUGH 18,000 FT, A DUAL AUTO PRESSURIZATION INOP INDICATION OCCURRED. THE QRH WAS FOLLOWED AND MANUAL CABIN PRESSURIZATION WAS SELECTED BUT CABIN ALTITUDE CONTINUED TO CLIMB. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS DESCENDED BELOW 10,000 FT. THE MASKS DID NOT DEPLOY. THE FLOW LIGHT ILLUMINATED ABOUT SAME TIME AS THE INOP LIGHTS DID. MAINTENANCE TESTED BOTH CABIN PRESSURE CONTROLLERS AND FOUND AN "AC MOTOR" FAULT. THE CABIN AIR OUTFLOW VALVE DRIVE ACTUATOR ASSEMBLY WAS REPLACED PER AMM 21-32-05 AND THE CONTROLLERS TESTED OK. A PACK CONFIDENCE CHECK WAS PERFORMED AND CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
